MAUDE Adverse Event Report: SYNTHES GMBH SYNMESH IMPLANT HOLDER ANGLED; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

SYNTHES GMBH SYNMESH IMPLANT HOLDER ANGLED; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 396.394
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant device/part is expected to be returned for manufacturer review/investigation, but has yet to be received.Initial reporter is j&j company representative a review of the device history records has been requested and is currently pending completion.The investigation could not be completed; no conclusion could be drawn, as no product was received.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.
 
Event or Problem Description
Device report from synthes (b)(4) reports an event in (b)(6) as follows: it was reported that in the skin suture, the needle is disengaged from the polypropylene, two more sutures are requested with which happen the same.This complaint involves (3) devices.This report is for one (1) synmesh® implant holder angled.This report is 1 of 3 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H4, h6: part: 396.394, lot: an5062, release to warehouse date: march 16, 2004, manufacturer: hagendorf, supplier:(b)(4), no relevant nonconformances were detected.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h3, h4, h6: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot: lot # provided is not a valid number, therefore, the dhr could not be completed.If device is returned or lot number can be confirmed, the dhr will be revisited.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SYNMESH IMPLANT HOLDER ANGLED
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key12068587
Report Number8030965-2021-05323
Device Sequence Number3975741
Product Code LXH
UDI-Device Identifier07611819744462
UDI-Public(01)07611819744462
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number396.394
Device Lot NumberAN5062
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/02/2021
Supplement Date Received by Manufacturer07/08/2021
09/16/2021
Initial Report FDA Received Date06/25/2021
Supplement Report FDA Received Date08/05/2021
09/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SYNMESH IMPL-HOLDER ANGL SST; SYNMESH IMPL-HOLDER ANGL SST; SYNMESH IMPL-HOLDER ANGL SST; SYNMESH IMPL-HOLDER ANGL SST
Patient Age54 YR